A Weibull-Gompertz Makeham Distribution with Properties and Application to Cancer Data

Peter O. Koleoso, Angela U. Chukwu

Page: 1-17
Abstract View: 309 times | Full Article - PDF: 250 times | Review History: 0 times |

Sum Formulas for Generalized Fifth-Order Linear Recurrence Sequences

Yüksel Soykan

Page: 1-14
Abstract View: 273 times | Full Article - PDF: 200 times | Review History: 0 times |

Performance of the New Ridge Regression Parameters

Mowafaq Muhammed Al-Kassab, Mohammed Qasim Al-Awjar

Page: 1-9
Abstract View: 296 times | Full Article - PDF: 177 times | Review History: 0 times |

A New Generalization of Jacobsthal Lucas Numbers (Bi-Periodic Jacobsthal Lucas Sequence)

Sukran Uygun, Evans Owusu

Page: 1-13
Abstract View: 251 times | Full Article - PDF: 185 times | Review History: 0 times |

Testing the Robustness of Linear Programming* Using a Diet Problem on a Multi-Shop System

Sampson Takyi Appiah, Bernard Atta Adjei, Dominic Otoo, Eric Okyere

Page: 1-12
Abstract View: 335 times | Full Article - PDF: 197 times | Review History: 0 times |